# SDR SIMA20201025001

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 1,895 hours, 1,182 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG BURNING SMELL ON COKPIT AND CABIN.  TRANSFERRED FROM AML PAGE 4606326 ITEM 2.  C/A: REF ITEM 1 OF AML PAGE 4606326, BURNING SMELL DUE TO BURNED OUT RECIRC FAN.  RECIRC FAN WAS REPLACED.  NO FURTHER SMELLS NOTICED AT THIS TIME.
